# SDR ASAA2017121722945

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,752 hours, 11,197 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Failed
- Location: Course Selector
- Part time: 49,419 hours, 24,377 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S COURSE SELECTOR DISPLAY DOES NOT ILLUMINATE.  ACFT GROUNDED.  VERIFIED DISCREPANCY IAW AMM 22-11-34.   REMOVED & REPLACED DFCS MODE CONTROL PANEL. MCP TESTED NORMAL IAW AMM.
